Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 127, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this severe thunderstorm warning at May 10, 2012, 11:14 PM CDT for 5 counties in Texas. It was in force for 61 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2012, 11:14 PM CDT (04:14 UTC)
- Expired
- May 11, 2012, 12:15 AM CDT
- In force
- 61 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
Counties Aransas County, TX, Calhoun County, TX, Goliad County, TX, Refugio County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 109 km from the middle of the area, began a volume at 04:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 11:46 PM CDT | TSTM WND DMG | 13 S Inez, TX | SURVEY DETERMINED STRAIGHT LINE WINDS OF APPROX 60 MPH STRUCK A SMALL COMMUNITY IN RURAL EASTERN VICTORIA COUNTY APPROX 13 MILES SOUTH OF INEZ ON FM 444. ONE BARN WAS DESTROYED AND PART OF THE ROOF WAS REMOVED FROM AN ADJACENT BARN. LOCAL CORN CROPS WERE ALSO |
| May 10, 11:46 PM CDT | TSTM WND DMG | 5 E Seadrift, TX | SURVEY ESTIMATED STRAIGHT LINE WINDS OF APPROX 90 MPH STRUCK A MOBILE HOME PARKE ON LANE ROAD APPROX 5 MILES EAST OF SEADRIFT. ONE MOBILE HOME WAS FLIPPED AND DESTROYED. THREE RECREATIONAL VEHICLES WERE LIFTED AND FLIPPED ON THEIR SIDES. FOUR OTHER RVS WERE BL |
| May 11, 12:02 AM CDT | FUNNEL CLOUD | 2 Nnw Indianola, TX | NEAR THE REFUGE AREA |
| May 11, 12:11 AM CDT | TSTM WND DMG | 4 Nnw Fulghum Point, TX | DAMAGE TO CAMPERS AND RVS ALONG LANE RD BETWEEN SEADRIFT AND PORT OCONNOR. ALSO DAMAGE TO A BAIT SHOP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 7:50 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 4.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2214 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 636 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 204 m²/s²
- 0-3 km storm-relative helicity
- 274 m²/s²
- Significant tornado parameter
- 3.4
- Supercell composite
- 14.5
The text
As transmitted, in the capitals the NWS used until 2016.
719
WUUS54 KCRP 110414
SVRCRP
TXC007-057-175-391-469-110515-
/O.NEW.KCRP.SV.W.0127.120511T0414Z-120511T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1114 PM CDT THU MAY 10 2012
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN ARANSAS COUNTY IN SOUTH CENTRAL TEXAS
CALHOUN COUNTY IN SOUTH CENTRAL TEXAS
EAST CENTRAL GOLIAD COUNTY IN SOUTH CENTRAL TEXAS
EASTERN REFUGIO COUNTY IN SOUTH CENTRAL TEXAS
VICTORIA COUNTY IN SOUTHEAST TEXAS
* UNTIL 1215 AM CDT
* AT 1114 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM SAXET LAKES TO MCFADDIN TO
HOLIDAY BEACH...OR ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
VICTORIA TO MCFADDIN TO 12 MILES NORTH OF ROCKPORT...AND MOVING
EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
DOWNTOWN VICTORIA...
VICTORIA COLLEGE...
VICTORIA COLONY CREEK COUNTRY CLUB...
VICTORIA REGIONAL AIRPORT...
TELFERNER...
WOOD HI...
LONG MOTT...
INEZ...
PORT LAVACA...
ALAMO BEACH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FRIDAY MORNING FOR
SOUTH TEXAS.
&&
LAT...LON 2834 9639 2822 9662 2808 9681 2814 9704
2818 9703 2816 9709 2821 9727 2849 9722
2882 9732 2891 9676 2885 9670 2860 9660
2860 9658 2870 9659 2871 9645 2875 9644
2860 9639 2854 9651 2846 9640
TIME...MOT...LOC 0414Z 266DEG 22KT 2878 9706 2854 9699
2821 9704
$$
MB1 follow-up statement
957
WWUS54 KCRP 110447
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1147 PM CDT THU MAY 10 2012
TXC175-110456-
/O.CAN.KCRP.SV.W.0127.000000T0000Z-120511T0515Z/
GOLIAD-
1147 PM CDT THU MAY 10 2012
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GOLIAD COUNTY IS
CANCELLED...
THE LINE OF SEVERE THUNDERSTORMS HAS PUSHED EAST OF GOLIAD COUNTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED FOR GOLIAD COUNTY.
LAT...LON 2834 9639 2822 9662 2808 9681 2812 9693
2851 9695 2884 9711 2886 9708 2891 9676
2885 9670 2860 9660 2860 9658 2870 9659
2871 9645 2875 9644 2860 9639 2854 9651
2846 9640
TIME...MOT...LOC 0446Z 266DEG 22KT 2879 9684 2855 9677
2822 9682
$$
TXC007-057-391-469-110515-
/O.CON.KCRP.SV.W.0127.000000T0000Z-120511T0515Z/
ARANSAS-CALHOUN-REFUGIO-VICTORIA-
1147 PM CDT THU MAY 10 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR NORTHEASTERN ARANSAS...SOUTHERN VICTORIA...NORTHEASTERN REFUGIO
AND CALHOUN COUNTIES...
AT 1146 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM WOOD HI TO GREEN LAKE TO 7
MILES SOUTHWEST OF ARANSAS NWR...MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
INEZ...
ALAMO BEACH...
MAGNOLIA BEACH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FRIDAY MORNING FOR
SOUTH TEXAS.
&&
LAT...LON 2834 9639 2822 9662 2808 9681 2812 9693
2851 9695 2884 9711 2886 9708 2891 9676
2885 9670 2860 9660 2860 9658 2870 9659
2871 9645 2875 9644 2860 9639 2854 9651
2846 9640
TIME...MOT...LOC 0446Z 266DEG 22KT 2879 9684 2855 9677
2822 9682
$$
MBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 8:21 PM CDT, 2 hours 53 minutes earlier.
Area forecast discussion, May 10, 8:21 PM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
821 PM CDT THU MAY 10 2012
.DISCUSSION...WILL UPDATE ZFP/CWF TO ACCOUNT FOR NEW TORNADO
WATCH FOR THE CWA/BAYS/NEARSHORE WATERS UNTIL 08Z FRIDAY
(INCREASING UPPER DYNAMICS/RECENT PROXIMITY SOUNDINGS INDICATE
BRN VERTICAL SHEAR IN THE SUPERCELLULAR RANGE/QUASI-STATIONARY
APPROXIMATELY E-W BOUNDARY AND NEARLY PARALLEL TO STORM
MOVEMENT/LOW LFC VALUES.) ALSO UPDATED SYNOPTIC SCALE/PREVAILING
WIND. INCREASING UPPER DYNAMICS AND PERSISTENT QUASI-STATIONARY
SFC FORCING/COPIOUS MSTR/0-2.5KM WARM (ABOVE FREEZING) MOIST LAYER
TO SUPPORT COLLISION COALESCENCE ALSO SUGGEST CONTINUED HEAVY
RAINFALL/PSBL FLOODING AND WILL MAINTAIN THE FFA.
&&
.PREV DISCUSSION... /ISSUED 635 PM CDT THU MAY 10 2012/
DISCUSSION...NOTE AVIATION DISCUSSION BELOW.
AVIATION...PREVAILING MVFR CEILINGS EXPECTED TONIGHT THROUGH
MID MORNING FRIDAY. ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS EXPECTED FOR MUCH OF TONIGHT. SOME THUNDERSTORMS
OVERNIGHT MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WIND AS
PRIMARY THREATS. IN ADDITION...INDIVIDUAL CELLS MAY GENERATE HEAVY
RAINFALL WITH PSBL FLASH FLOODING. EXPECT THUNDERSTORM ACTIVITY TO
END GENERALLY WEST OF STATE ROAD 16 AROUND 12Z FRIDAY.
ELSEWHERE...ADDITIONAL SCT SHOWERS AND THUNDERSTORMS MAY DEVELOP
OVER THE COASTAL BEND/VICTORIA CROSSROADS REGIONS FRIDAY AFTN.
PREDOMINANT MVFR CEILINGS MAY PERSIST EAST OF US 281 YET TO THE
WEST...A TRANSITION FROM MVFR TO VFR CEILINGS ANTICIPATED.
PREV DISCUSSION... /ISSUED 342 PM CDT THU MAY 10 2012/
SHORT TERM (TONIGHT)...A TORNADO WATCH REMAINS IN EFFECT THROUGH 8
PM. MAY SEE A BREIF RESPITE FROM THE RAIN BY LATE
AFTERNOON...HOWEVER AM EXPECTING ANOTHER ROUND BEGINNING LATER THIS
EVENING. A POTENT UPPER LOW MOVING ACROSS THE BIG BEND AREA IS
EJECTING EMBEDDED SHORT WAVES ACROSS S TX WITH ANOTHER SHORT WAVE
EXPECTED TONIGHT AS THE MAIN LOW MOVES ACROSS N TX. THE LOW WILL
CONTINUE TO PROVIDE A SPLIT FLOW ALOFT WITH A 75-80KT JET NOSING
INTO THE AREA. LARGE HELICITY VALUES...LITTLE TO NO CIN AND MODERATE
TO LARGE CAPE WILL BE IN PLACE. PLENTY OF MOISTURE WITH PWAT'S FROM
1.5 TO 1.8 INCHES. AN ILL-DEFINED BDRY IS NEARLY STATIONARY ACROSS
THE NORTHERN PORTIONS OF THE CWA WHICH WILL PROVIDE FOCUS FOR THE
HEAVIEST RAINFALL. THE COMBINATION OF THESE INGREDIENTS WILL LEAD TO
ADDITIONAL SHRA/TSRA'S THROUGH TONIGHT. DUE TO ALREADY COPIOUS
AMOUNTS OF RAIN ACROSS LASALLE AND MCMULLEN COUNTIES AND ADDITIONAL
RAIN EXPECTED OVERNIGHT WITH THE HEAVIEST RAINFALL EXPECTED ACROSS
THE NRN CWA ALONG THE BDRY...HAVE GONE WITH A FLASH FLOOD WATCH FROM
LASALLE TO VICTORIA COUNTIES.
MARINE...ONSHORE FLOW WILL GENERALLY BE 15 TO 20 KNOTS...HOWEVER
WINDS WILL BE VARIABLE AND GUSTY IN AND NEAR STORMS THROUGHOUT
THE NIGHT.
LONG TERM (FRIDAY THROUGH THURSDAY)...MAIN ISSUE IS HOW LONG TO
KEEP THE RAIN GOING DURING THE PERIOD. MODELS ARE CONSISTENT IN
MOVING UPPER LOW EAST OF THE AREA BY SATURDAY MORNING...AND BRINGING
SOME PRETTY GOOD MID LEVEL DRY AIR ACROSS ON SATURDAY. WILL KEEP
LIKELY POPS IN FOR FRIDAY...ALTHOUGH CONCERN IS THAT IF ANY MCS
COMES ACROSS LATE TONIGHT...THINGS MAY STABILIZE ENOUGH THAT THINGS
MAY GO QUIET BY LATE FRIDAY MORNING. THUS...ALTHOUGH LOWER
RESOLUTION MODELS ARE SHOWING POTENTIAL FOR CONTINUED DEVELOPMENT
ALONG THE COAST DURING THE AFTERNOON. SO WAS THE 06Z TEXAS TECH 4 KM
MODEL (WHICH DID NOT DO TOO BAD AT LEAST FOR THE CONVECTION UP TO
THE NORTH). MODEL HAS BEGUN TO BACK OFF JUST A BIT (STILL CONVECTION
BUT NOT AS MUCH). IN SHORT...WILL KEEP AT LEAST CHANCE POPS ALL
AREAS FRIDAY MORNING (LIKELY EASTERN HALF)...THEN BEGIN TO TAPER
THEM FROM WEST TO EAST DURING THE AFTERNOON. WILL KEEP CHANCE POPS
THE NORTHEAST AND WATERS FRIDAY NIGHT...THEN ONLY MENTION RAIN
NORTHEAST AND WATERS SATURDAY (AND CONFIDENCE IS NOT HIGH). SHOULD
BE DRY SUNDAY AND MONDAY. GFS AND ECMWF ARE NOT AGREEING ON HANDLING
OF NEXT SYSTEM/MOISTURE FIELDS TUESDAY THROUGH THURSDAY...WITH GFS
STRONGER WITH TROUGH AND MORE MOIST. BOTH MODEL SHOW A POSITIVELY
TILTED TROUGH THOUGH...SO THINK THE CONCERN FOR A LOT OF PRECIP/HIGH
CHANCE POPS A BIT TOO HIGH. FOR NOW...WILL MAINTAIN SLIGHT CHANCE
POPS TUESDAY AND EXTEND THEM INTO WEDNESDAY (IN LINE WITH OTHER
SURROUNDING OFFICES). TROUGH EXPECTED TO BE EAST OF AREA BY
THURSDAY. SO DRY. GENERALLY WENT WITH A CONSENSUS FORECAST FOR
GUIDANCE...BUT DID GO A BIT COOLER FOR THE MIDDLE OF NEXT WEEK AS
EXPECTING AT LEAST SOME CLOUDS.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 72 83 68 84 65 / 100 70 20 10 10
VICTORIA 69 79 66 82 63 / 100 70 30 20 10
LAREDO 68 88 69 89 68 / 80 40 10 10 10
ALICE 70 85 67 86 65 / 100 60 20 10 10
ROCKPORT 74 82 69 82 67 / 100 70 30 10 10
COTULLA 67 84 65 86 63 / 80 40 10 10 10
KINGSVILLE 71 84 68 86 65 / 100 70 20 10 10
NAVY CORPUS 74 82 72 82 69 / 100 70 20 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
ZONES: BEE...GOLIAD...LA SALLE...LIVE OAK...MCMULLEN...
VICTORIA.
GM...NONE.
&&
WC/87...SHORT TERMHazardous weather outlook, May 10, 12:07 PM CDT, 11 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1207 PM CDT THU MAY 10 2012 TXZ229>234-239>247-111715- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 1207 PM CDT THU MAY 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT MOST OF SOUTH TEXAS UNTIL 8 PM FOR SOUTH TEXAS AND THE ADJACENT NEARSHORE WATERS. LARGE HAIL...DAMAGING WINDS AND POSSIBLE TORNADOES WILL BE MAIN THREATS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE TODAY AND TONIGHT WITH 1 TO 2 INCHES OF RAIN POSSIBLE...WITH ISOLATED HIGHER AMOUNTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORM CHANCES WILL CONTINUE ACROSS SOUTH TEXAS FRIDAY INTO SATURDAY. A FEW STORMS MAY BECOME STRONG ON FRIDAY WITH SMALL HAIL AND GUSTY WINDS. THERE IS ALSO A CHANCE OF THUNDERSTORMS MONDAY NIGHT AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY ACROSS SOUTH TEXAS. GMZ230-235-250-255-270-275-111715- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1207 PM CDT THU MAY 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT FOR THE BAYS AND NEAR SHORE WATERS UNTIL 8 PM. DAMAGING WINDS...LARGE HAIL AND POSSIBLE TORNADOES WILL BE THE MAIN HAZARDS. THE THREAT FOR STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE THIS EVENING AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY WITH SMALL HAIL AND GUSTY WINDS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY ACROSS SOUTH TEXAS. TE
In the hours before
Local storm report, May 10, 10:41 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1041 PM CDT THU MAY 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND GST 7 SSE CORPUS CHRISTI 27.61N 97.25W
05/10/2012 E65 MPH NUECES TX PUBLIC
REPORTED FROM RESIDENCE NEAR YORKTOWN AND SARATOGA
STREETS.
&&
DVOGELSALocal storm report, May 10, 10:46 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1046 PM CDT THU MAY 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 PM TSTM WND DMG CORPUS CHRISTI 27.71N 97.29W
05/10/2012 NUECES TX BROADCAST MEDIA
TOPS OF TREES SNAPPED OFF NEAR OLD BROWNSVILLE ROAD AND
HIGHWAY 358.
&&
DVOGELSALocal storm report, May 10, 10:51 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1051 PM CDT THU MAY 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND GST CORPUS CHRISTI 27.71N 97.29W
05/10/2012 M96 MPH NUECES TX TRAINED SPOTTER
MEASURED FROM AN ANEMOMETER FROM A STORM SPOTTER CAR AT
HWY 358 AND STAPLES.
&&
DVOGELSALocal storm report, May 10, 11:03 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1103 PM CDT THU MAY 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND GST PORTLAND 27.88N 97.33W
05/10/2012 E60.00 MPH SAN PATRICIO TX AMATEUR RADIO
&&
DVOGELSALocal storm report, May 10, 11:07 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1107 PM CDT THU MAY 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 PM TSTM WND DMG 8 NW CORPUS CHRISTI 27.79N 97.39W
05/10/2012 NUECES TX TRAINED SPOTTER
NUMEROUS TREES AND POWER POLES DAMAGED IN THE ANNAVILLE
COMMUNITY.
&&
DVOGELSALocal storm report, May 10, 11:14 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1114 PM CDT THU MAY 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM TSTM WND GST N FULTON 28.07N 97.04W
05/10/2012 E60 MPH ARANSAS TX TRAINED SPOTTER
ESTIMATED 60 TO 70 MPH WINDS IN FULTON FROM MS STATE
UNIVERSITY CHASE TEAM. TRANSFORMERS ALSO FLASHED.
&&
HARTThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:05 PM CDT | Tornado Warning | CRP | Duval, Jim Wells, Live Oak, McMullen | 40 min |
| May 10, 7:12 PM CDT | Severe Thunderstorm Warning | CRP | La Salle | 63 min |
| May 10, 7:12 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Goliad, Refugio | 48 min |
| May 10, 7:25 PM CDT | Tornado Warning | CRP | Duval, McMullen | 35 min |
| May 10, 7:28 PM CDT | Tornado Warning | CRP | Webb | 47 min |
| May 10, 7:33 PM CDT | Tornado Warning | CRP | La Salle | 42 min |
| May 10, 7:43 PM CDT | Tornado Warning | CRP | Live Oak | 47 min |
| May 10, 7:51 PM CDT | Severe Thunderstorm Warning | CRP | Goliad, Victoria | 54 min |
| May 10, 7:53 PM CDT | Tornado Warning | CRP | Duval, Jim Wells, Live Oak, McMullen | 37 min |
| May 10, 7:56 PM CDT | Severe Thunderstorm Warning | CRP | Duval, La Salle, McMullen, Webb | 34 min |
| May 10, 7:59 PM CDT | Flash Flood Warning | CRP | Duval, La Salle, Live Oak, McMullen, Webb | 2 hr |
| May 10, 8:05 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Webb | 55 min |
| May 10, 8:13 PM CDT | Flash Flood Warning | CRP | Bee, Duval, Live Oak, McMullen | 2 hr |
| May 10, 8:16 PM CDT | Tornado Warning | CRP | Bee, Live Oak, San Patricio | 59 min |
| May 10, 8:29 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells, McMullen | 46 min |
| May 10, 8:41 PM CDT | Severe Thunderstorm Warning | CRP | Goliad, Victoria | 64 min |
| May 10, 8:44 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells, Nueces, San Patricio, Webb | 46 min |
| May 10, 9:12 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Nueces, San Patricio | 63 min |
| May 10, 9:24 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells, Kleberg, Nueces, San Patricio, Webb | 51 min |
| May 10, 9:34 PM CDT | Tornado Warning | CRP | San Patricio | 41 min |
| May 10, 9:53 PM CDT | Special Marine Warning | CRP | 112 min | |
| May 10, 10:06 PM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces, San Patricio | 54 min |
| May 10, 10:22 PM CDT | Tornado Warning | CRP | Aransas, Nueces, San Patricio | 23 min |
| May 10, 10:28 PM CDT | Tornado Warning | CRP | Aransas, Refugio, San Patricio | 32 min |
| May 10, 10:41 PM CDT | Tornado Warning | CRP | Aransas, Nueces, San Patricio | 34 min |
| May 10, 10:45 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Calhoun, Nueces, Refugio, San Patricio | 45 min |
| May 10, 10:53 PM CDT | Tornado Warning | CRP | Aransas, Refugio, San Patricio | 37 min |
| May 10, 10:58 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Kleberg, Nueces, San Patricio | 47 min |
| May 10, 11:13 PM CDT | Tornado Warning | CRP | Goliad, Victoria | 32 min |
| May 10, 11:15 PM CDT | Tornado Warning | CRP | Aransas, Calhoun, Refugio | 30 min |
| May 10, 11:25 PM CDT | Special Marine Warning | CRP | 3 hr | |
| May 10, 11:32 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Calhoun, Nueces, Refugio, San Patricio | 13 min |
| May 10, 11:36 PM CDT | Tornado Warning | CRP | Calhoun | 24 min |
| May 10, 11:44 PM CDT | Tornado Warning | CRP | Victoria | 16 min |
| May 11, 12:00 AM CDT | Tornado Warning | CRP | Calhoun | 45 min |
| May 11, 12:36 AM CDT | Severe Thunderstorm Warning | CRP | Calhoun | 24 min |
| May 11, 12:41 AM CDT | Severe Thunderstorm Warning | CRP | Duval, Webb | 34 min |
| May 11, 1:26 AM CDT | Special Marine Warning | CRP | 64 min | |
| May 11, 2:27 AM CDT | Special Marine Warning | CRP | 2 hr | |
| May 11, 4:30 AM CDT | Special Marine Warning | CRP | 60 min | |
| May 11, 9:02 AM CDT | River Flood Warning | CRP | Calhoun, Victoria | 5 days |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.